# SDR AALA20150203009

- Difficulty date: February 3, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 44,782 hours, 21,528 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: CDK23961
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 CENTERLINE GALLEY MOUNT IS CORRODED.  R & R MOUNT IAW AARD 51-00-05-1 & DWG 9936535.
